back to author index
   
title:
 
The Economy of Complete Symmetry Groups for Linear Higher Dimensional Systems
publication:
 
JNMP
volume-issue:   9 - Supplement 2
pages:   10 - 23
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2002.9.s2.2 (how to use a DOI)
author(s):
 
K ANDRIOPOULOS, P G L LEACH
publication date:
 
September 2002
abstract:
 
The complete symmetry groups of systems of linear second order ordinary differential equations are considered in the context of the simple harmonic oscillator. One finds that in general the representation of the complete symmetry group is not unique and in the particular case of a four-dimensional system there are two distinct complete symmetry groups. The results for general second order linear systems are indicated in the Conclusion.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: